# SDR ASA0440391

- Difficulty date: December 29, 2004
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 41,104 hours, 23,691 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Part number: 654795145
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT LOWER CARGO DOOR CTR SCUFF PLATE GOUGED.  REPLACED SCUFF PLATE. (K)
